Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 182, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2016, 2:38 AM CDT for Freestone County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2016, 2:38 AM CDT (07:38 UTC)
- Expired
- May 2, 2016, 3:20 AM CDT
- In force
- 42 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Freestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
239
WUUS54 KFWD 020738
SVRFWD
TXC161-020845-
/O.NEW.KFWD.SV.W.0182.160502T0738Z-160502T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
238 AM CDT MON MAY 2 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FREESTONE COUNTY IN CENTRAL TEXAS...
* UNTIL 345 AM CDT
* AT 238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TEAGUE...
MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
FAIRFIELD AROUND 300 AM CDT.
FAIRFIELD LAKE STATE PARK AROUND 305 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
STREETMAN AND KIRVIN.
THIS INCLUDES INTERSTATE 45 NEAR CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3167 9592 3150 9619 3157 9634 3180 9650
3200 9605 3198 9606 3196 9604 3196 9606
3195 9604 3196 9602 3191 9600 3190 9602
3188 9603 3188 9601 3187 9599 3187 9597
3184 9600 3182 9597 3179 9598 3177 9591
TIME...MOT...LOC 0738Z 208DEG 26KT 3162 9625
HAIL...1.25IN
WIND...<50MPH
$$
253 follow-up statements
858
WWUS54 KFWD 020740
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT MON MAY 2 2016
TXC161-020845-
/O.CON.KFWD.SV.W.0182.000000T0000Z-160502T0845Z/
FREESTONE TX-
240 AM CDT MON MAY 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR FREESTONE COUNTY...
AT 240 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TEAGUE...MOVING
NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
THIS SEVERE STORM WILL BE NEAR...
FAIRFIELD AROUND 300 AM CDT.
FAIRFIELD LAKE STATE PARK AROUND 305 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
STREETMAN AND KIRVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3167 9592 3150 9619 3157 9634 3180 9650
3200 9605 3198 9606 3196 9604 3196 9606
3195 9604 3196 9602 3191 9600 3190 9602
3188 9603 3188 9601 3187 9599 3187 9597
3184 9600 3182 9597 3179 9598 3177 9591
TIME...MOT...LOC 0740Z 208DEG 26KT 3164 9624
HAIL...1.25IN
WIND...<50MPH
$$
25366
WWUS54 KFWD 020807
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 AM CDT MON MAY 2 2016
TXC161-020845-
/O.CON.KFWD.SV.W.0182.000000T0000Z-160502T0845Z/
FREESTONE TX-
307 AM CDT MON MAY 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTH CENTRAL FREESTONE COUNTY...
AT 307 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRFIELD...
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
THIS SEVERE STORM WILL BE NEAR...
FAIRFIELD LAKE STATE PARK AROUND 310 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3172 9615 3174 9625 3190 9628 3200 9605
3198 9606 3196 9604 3196 9606 3195 9604
3196 9602 3191 9600 3190 9602 3188 9603
3188 9601 3187 9599 3187 9597 3184 9600
3182 9597 3179 9598 3174 9604
TIME...MOT...LOC 0807Z 206DEG 24KT 3179 9616
HAIL...1.00IN
WIND...<50MPH
$$
25437
WWUS54 KFWD 020820
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CDT MON MAY 2 2016
TXC161-020829-
/O.CAN.KFWD.SV.W.0182.000000T0000Z-160502T0845Z/
FREESTONE TX-
320 AM CDT MON MAY 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR FREESTONE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED EARLY.
LAT...LON 3172 9615 3174 9625 3190 9628 3200 9605
3198 9606 3196 9604 3196 9606 3195 9604
3196 9602 3191 9600 3190 9602 3188 9603
3188 9601 3187 9599 3187 9597 3184 9600
3182 9597 3179 9598 3174 9604
TIME...MOT...LOC 0816Z 208DEG 26KT 3187 9611
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:41 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 1, 11:41 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1141 PM CDT SUN MAY 1 2016 .AVIATION... SCATTERED SHOWERS AND STORMS HAVE DEVELOPED ACROSS PARTS OF NORTH AND CENTRAL TEXAS THIS EVENING IN RESPONSE TO A WEAK UPPER-LEVEL DISTURBANCE TRAVERSING THE REGION. THIS ACTIVITY WILL BE THE MAIN CONCERN FOR THIS TAF FORECAST PACKAGE WITH SCATTERED SHOWERS POSSIBLE AT ALL TAF SITES THROUGH EARLY MONDAY MORNING. VFR CONDITIONS AND NORTH WINDS WILL PREVAIL THROUGH THE TAF PERIOD...ALTHOUGH CIGS AROUND FL040-060 WILL PERSIST THROUGH MONDAY MORNING BEFORE MOVING EASTWARD BY MIDDAY. BRIEF MVFR CIGS WILL BE POSSIBLE IN THE VICINITY OF ANY RAIN SHOWERS...BUT DO NOT EXPECT COVERAGE TO BE WIDESPREAD ENOUGH TO WARRANT ANY MENTION IN THE TAFS AT THIS TIME. SHOULD A LARGER AREA OF SHOWERS DEVELOP AND APPROACH A TAF SITE...A TEMPO GROUP MAY NEED TO BE INCLUDED TO MENTION BRIEF CIGS AROUND FL020. THE POTENTIAL FOR THUNDER IS TOO LOW TO INCLUDE IN THE TAFS WITH VERY LIMITED INSTABILITY IN PLACE NORTH OF THE STALLED FRONTAL BOUNDARY IN SOUTHEAST TEXAS. OTHERWISE...SKIES WILL GRADUALLY CLEAR ON MONDAY AFTERNOON WITH NORTH WINDS OF 10-15 KTS PERSISTING THROUGH MONDAY MONDAY NIGHT. STALLEY && .UPDATE... EVENING SATELLITE IMAGERY SHOWS MID LEVEL CLOUDINESS SPREADING IN FORM THE WEST AHEAD OF A SHORTWAVE TROUGH. SKIES ARE EXPECTED TO BECOME OVERCAST OVER THE NEXT SEVERAL HOURS. AS THE SHORTWAVE CROSSES THE AREA...LIFT IS EXPECTED TO BE SUFFICIENT FOR SCATTERED SHOWERS AND PERHAPS A THUNDERSTORM THROUGH THE OVERNIGHT HOURS. CURRENT FORECAST HANDLES THIS WELL BUT HAVE MADE SOME CHANGES TO TIMING AS MOST OF THE ACTIVITY SHOULD BE AFTER MIDNIGHT. LIKEWISE...ANY REMAINING SCATTERED SHOWERS SHOULD BE MOVING OUT OF THE AREA DURING THE EARLY MORNING HOURS ON MONDAY. NORTH WINDS 10 TO 15 MPH WILL CONTINUE THROUGH MONDAY WITH SKIES CLEARING LATER IN THE DAY. DUNN && .PREV DISCUSSION... /ISSUED 307 PM CDT SUN MAY 1 2016/ A DRY AND COOLER AIRMASS HAS TAKEN OVER NORTH-CENTRAL TX TODAY WITH A STATIONARY COLD FRONT LOCATED NEAR THE I-10 CORRIDOR TEXAS. MEANWHILE AN UPPER LEVEL DISTURBANCE OVER NORTHERN AZ/NM WILL CONTINUE TO OPEN UP AND LIFT EAST-NORTHEAST OVER THE SOUTHERN PLAINS TONIGHT AND MONDAY. BETTER MOISTURE AND RESULTANT SURFACE-BASED INSTABILITY WILL REMAIN SOUTH AND SOUTHEAST OF THE CWA NEAR THE STALLED SURFACE FRONT. AS THE LARGE-SCALE LIFT APPROACHES THIS EVENING... SCATTERED SHOWERS AND ISOLATED STORMS WILL BE POSSIBLE WITH ELEVATED INSTABILITY REMAINING ACROSS THE AREA. SMALL HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE ACROSS THE AREA WHICH IS WITHIN THE LOW LEVEL COOL SECTOR...THOUGH RAINFALL IS NOT EXPECTED TO BE OVERLY HEAVY. ACTIVITY MAY START OFF AS VIRGA...BEFORE THE ATMOSPHERIC COLUMN BECOMES SATURATED ENOUGH TO TRANSPORT RAIN DOWN TO THE SURFACE. WE WILL MAINTAIN CHANCE POPS ACROSS THE AREA...DUE TO THE DRIER COLUMN MOISTURE NEEDING TO BE OVERCOME AND THE GRADUAL WEAKENING OF THE UPPER DISTURBANCE NORTH OF THE RED RIVER. BEST RAIN CHANCES WILL BE ACROSS THE SOUTHEAST COUNTIES WHERE SLIGHTLY RICHER PWAT VALUES BETWEEN 1.25-1.5 INCHES WILL EXIST BY SUNRISE MONDAY. UPPER LEVEL LIFT WILL TRAIL ACROSS THE AREA MAINLY MONDAY MORNING WITH LINGERING CHANCES MOSTLY ALONG AND SOUTH OF I-20...BEFORE SUBSIDENCE ARRIVES MONDAY AFTERNOON WITH THE DEPARTURE OF THIS DISTURBANCE. THE MOSTLY CLOUDY...COOL AND SHOWERY CONDITIONS WILL RESULT IN A COOL START TO THE WEEK WITH HIGHS STRUGGLING THROUGH THE 60S AND LOWER 70S. SURFACE HIGH PRESSURE WILL SETTLE IN WITH CLEARING SKIES AND LIKELY OUR COOLEST MORNING OCCURRING ON TUESDAY. LOWS WILL FALL TO BETWEEN 45 AND 55 DEGREES...BUT SHOULD WARM READILY BACK INTO THE LOWER 70S UNDER ABUNDANT SUNSHINE. BY LATE IN THE DAY...A SHORTWAVE DISTURBANCE EMBEDDED WITHIN CYCLONIC FLOW ALOFT ARRIVES ACROSS NORTHWEST TX AND MAY BRING A LOW CHANCE FOR A FEW HIGH-BASED STORMS ACROSS OUR NORTHWEST COUNTIES TUESDAY EVENING. AT THIS TIME...WE DO NOT EXPECT THESE TO PRODUCE HEAVY RAINFALL OR SEVERE WEATHER AS MOISTURE WILL LIKELY BE BASED IN THE MID LEVELS. THAT BEING SAID...WE WILL WATCH THIS SYSTEM CLOSELY AS THEY CAN BE TRICKY TO DIAGNOSE AND CAN CATCH ONE OFF-GUARD. THIS DISTURBANCE WILL PASS SOUTHEAST OF THE REGION ON WEDNESDAY WITH CLEARING SKIES AND A WARM UP BACK INTO THE 80S FOR WEDNESDAY AFTERNOON. A LONGWAVE UPPER RIDGE WILL BUILD ACROSS THE SOUTHERN PLAINS THE REMAINDER OF THE WEEK WITH SOUTHERLY BREEZES AND HIGHS WARMING WELL INTO THE 80S. WITH THE GULF OF MEXICO OPEN FOR BUSINESS...A GRADUAL UPWARD TREND IN SURFACE DEW POINTS WILL OCCUR BY FRIDAY INTO SATURDAY WITH THE APPROACH OF YET ANOTHER LARGE UPPER LOW OVER THE CENTRAL ROCKIES. THE GOOD NEWS IS THAT THE AREA WILL GET THE CHANCE TO DRY OUT SOME AFTER SOME OF THE RECENT HEAVIER RAINS ACROSS THE EASTERN COUNTIES. SOUTHWEST FLOW ALOFT WILL THEN OCCUR LATER NEXT WEEKEND WITH AN INCREASE OF CLOUDINESS AND SOME LOW CHANCES FOR SHOWERS AND STORMS ACROSS THE NORTHWEST HALF OF THE CWA. OBVIOUSLY THIS FAR OUT... UNCERTAINTIES ABOUND ON MOISTURE...CAP STRENGTH AND INSTABILITY REGARDING RAIN CHANCES AND SEVERE POTENTIAL NEXT SUNDAY INTO MONDAY MAY 9TH. IT/LL TAKE AWHILE BEFORE THIS SYSTEM TRULY GETS SAMPLED WELL WITHIN THE NORTH AMERICAN U/A NETWORK AND DETAILS BECOME MORE CLEAR ON ALL THESE PARAMETERS. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 56 69 52 74 55 / 40 20 5 5 5 WACO 57 70 49 74 52 / 50 20 5 5 5 PARIS 54 68 49 71 51 / 30 10 5 5 0 DENTON 52 69 46 73 51 / 40 10 5 5 10 MCKINNEY 54 69 48 72 52 / 40 10 5 5 5 DALLAS 57 70 53 74 55 / 40 20 5 5 5 TERRELL 57 71 50 73 52 / 40 20 5 5 0 CORSICANA 59 72 52 73 52 / 50 20 5 5 0 TEMPLE 59 68 50 73 52 / 50 20 10 5 0 MINERAL WELLS 50 67 47 74 50 / 30 10 5 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 77/91
Hazardous weather outlook, May 1, 3:16 PM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 316 PM CDT SUN MAY 1 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 316 PM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS TONIGHT. THE BEST CHANCES WILL BE SOUTH OF INTERSTATE 20 WHERE THE HIGHEST MOISTURE LEVELS RESIDE. SEVERE WEATHER IS NOT EXPECTED... BUT A FEW STORMS MAY BECOME STRONG WITH FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL LINGER INTO MONDAY...WITH THE BEST CHANCES REMAINING SOUTH OF THE INTERSTATE 20 CORRIDOR. A FEW STRONG STORMS WITH GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE POSSIBLE. THERE IS A SLIGHT CHANCE OF STORMS TUESDAY NIGHT NORTH OF I-20 AND WEST OF I-35. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 2, 12:02 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 AM CDT MON MAY 2 2016
TXZ148-020545-
ANDERSON TX-
1202 AM CDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDERSON COUNTY UNTIL
1245 AM CDT...
AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALESTINE...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALESTINE AND FRANKSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3166 9579 3169 9578 3167 9581 3168 9581
3178 9588 3205 9566 3208 9543 3206 9544
3204 9542 3203 9544 3201 9543 3199 9545
3196 9545 3193 9542 3190 9544 3188 9543
3185 9545 3182 9540
TIME...MOT...LOC 0502Z 204DEG 25KT 3171 9570
STALLEYSpecial weather statement, May 2, 12:21 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT MON MAY 2 2016
TXZ147-020545-
FREESTONE TX-
1221 AM CDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREESTONE COUNTY UNTIL
1245 AM CDT...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF BUFFALO...OR 11 MILES SOUTHEAST OF FAIRFIELD...MOVING
NORTH AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAIRFIELD AND FAIRFIELD LAKE STATE PARK.
LAT...LON 3145 9617 3194 9620 3197 9606 3195 9606
3195 9605 3190 9602 3188 9603 3187 9602
3188 9601 3185 9599 3184 9600 3182 9597
3179 9598 3179 9596 3177 9593 3161 9583
TIME...MOT...LOC 0520Z 182DEG 17KT 3158 9606
79Special weather statement, May 2, 12:55 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 AM CDT MON MAY 2 2016
TXZ175-020630-
ROBERTSON TX-
1255 AM CDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON COUNTY
UNTIL 130 AM CDT...
AT 1255 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FRANKLIN...OR 12 MILES NORTHEAST OF HEARNE...MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN.
LAT...LON 3103 9656 3124 9656 3135 9633 3130 9632
3129 9633 3127 9631 3125 9633 3123 9631
3114 9630 3112 9628 3109 9628 3108 9626
3103 9625 3101 9626 3100 9625 3098 9624
3089 9638
TIME...MOT...LOC 0555Z 197DEG 16KT 3103 9647
79Local storm report, May 2, 1:20 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HAIL PALESTINE 31.75N 95.63W
05/02/2016 E1.00 INCH ANDERSON TX PUBLIC
QUARTER SIZE HAIL NEAR THE AIRPORT IN PALESTINESpecial weather statement, May 2, 1:29 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 AM CDT MON MAY 2 2016
TXZ161-162-175-020700-
ROBERTSON TX-LIMESTONE TX-LEON TX-
129 AM CDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIMESTONE...
NORTHEASTERN ROBERTSON AND SOUTHWESTERN LEON COUNTIES UNTIL 200 AM
CDT...
AT 126 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF FRANKLIN...OR 23 MILES NORTHEAST OF HEARNE...MOVING
NORTH AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
ANOTHER STRONG STORM WAS LOCATED IN FAR SOUTHEASTERN ROBERTSON
COUNTY. THIS STORM IS MOVING EAST...AND MAY IMPACT THE HILLTOP LAKES
AREA OF LEON COUNTY. HALF-INCH HAIL IS POSSIBLE WITH THIS STORM.
LAT...LON 3099 9638 3111 9630 3115 9653 3145 9654
3149 9637 3143 9625 3141 9623 3142 9622
3108 9599 3107 9602 3107 9605 3100 9617
3098 9623 3095 9629
TIME...MOT...LOC 0626Z 188DEG 19KT 3118 9641
77Local storm report, May 2, 1:54 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 AM CDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM HAIL MARQUEZ 31.23N 96.27W
05/02/2016 E0.88 INCH LEON TX TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL IN MARQUEZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 11:39 PM CDT | Special Weather Statement | FWD | Leon | 66 min |
| May 2, 12:02 AM CDT | Special Weather Statement | FWD | Anderson | 43 min |
| May 2, 12:10 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 35 min |
| May 2, 12:21 AM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| May 2, 12:55 AM CDT | Special Weather Statement | FWD | Robertson | 35 min |
| May 2, 1:29 AM CDT | Special Weather Statement | FWD | Leon | 31 min |
| May 2, 1:44 AM CDT | Severe Thunderstorm Warning | FWD | Leon, Limestone, Robertson | 46 min |
| May 2, 1:51 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.